Facebook Pixel
EmpowHER Guest

Can taking emergency contraceptives make your period late and up to how many days can it be late?

By Anonymous June 17, 2015 - 7:42pm
Rate This

My friend and I had unprotected sex (we used the pull out method and I don't think any got in me but I wanted to be safe) on June 11th and I took a Take Action pill on the 13th and my period was supposed to start on the 14th of June. It is now the 17th and my period still hasn't come. Is this normal or could I be pregnant?

Add a Comment1 Comments

HERWriter Guide

Hi Anon!
Emergency contraception can cause the menstrual cycle to become irregular for up to a month so we cannot say when your period should arrive - it could arrive today or in a few weeks.

The pull-out method is not a safe method. A condom is a much better option.


June 18, 2015 - 5:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!